# SDR AALA201609149019

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 4,687 hours, 1,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL, CHECK SLIDE PRESSURE, MESSAGE FOR 2R DOOR.  SERVICED DOOR DAMPNER FOR 2R DOOR IAW AMM 52-22-00-614-002-A.
